MathSciNet Relay Station
MathSciNet bibliographic data
MR212126 (35 #3001) 57.47
Chu, Hsin On the existence of slices for transformation groups. Proc. Amer. Math. Soc. 18 1967 513–517.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement